Author Topic: Panic attacks  (Read 518 times)

[Buddie]

Panic attacks
« on: January 23, 2022, 03:48:57 pm »
Yesterday I had a panic attack because I ran out of my pills.
I had a panic attack this morning too.
I think I have been cut off the pills because I told the doctors office I ran out of pills and took extra sleeping pills.  I told them I wanted to be taken off the pills
.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #1 on: January 23, 2022, 06:08:56 pm »
I believe its a good thing your doctor may cut you off of the pills, sometimes going cold turkey is the only way some of us can quit.  I know its terrible, painful and scary but you're surviving this and every day you're away from the drug is one day closer to recovery.  You can do this Dom.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #2 on: January 23, 2022, 06:46:26 pm »
Thanks [...].  We'll my sister told me to tell them I wanted off the sleeping pills so I just have to get something for my anxiety attacks.  I told my doctors office I want off the restoril.  I just couldn't go through running out all the time and going cold turkey every two weeks with all the panic attacks, throwing up, almost collapsing, and skin trouble.  It's just hard because the restoril took away anxiety and helped me sleep.  My brother wanted me to quit too because I went to the hospital yesterday because I was throwing up from the withdrawals.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #3 on: January 23, 2022, 07:09:43 pm »
Dom, did you have anxiety before you started taking Zopiclone?  Has your anxiety gotten worse while taking Temazepam?  I believe the drugs are the cause of your anxiety and asking for another medication isn't the way you're going to stop having anxiety, stopping these drugs and recovering from your use will.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #4 on: January 23, 2022, 07:09:54 pm »
If you can make a decision to ride this out and accept the symptoms, they will pass eventually. It might be brutal at first but they do pass.

What you are doing right now is not working I would say. Having to CT every two weeks is no way to live. I think it is making things even worse.

Is there a way you can get professional help with this? It seems to me you need some help with a sensible taper if that is feasible or decide to ride out the CT and let things settle. What are your thoughts on this?

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #5 on: January 23, 2022, 07:26:38 pm »
I agree with what [...] said Dom. It is very scary and hard but you do have the ability to cope w/o these pills. It is the only way to free yourself from the vicious cycle that you are trapped in.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #6 on: January 23, 2022, 07:48:29 pm »
I did have anxiety since 92, but before then I used to be fearles.  However, the anxiety was manageable before I started zopiclone and restoril.  After starting the zopiclone in Feb 2017 I started getting extreme panic attacks.  I started taking the restoril for panic in 2017, but it kept me in a extreme pattern of panic from 2020 until now unless I took it every morning.  When I ran out the panic would get extreme.like Friday and Saturday.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #7 on: January 23, 2022, 09:29:53 pm »
[...], all the panic and anxiety I had began to resolve when I got off benzos and alcohol.  Letting all the substances go was the only way for me although I didn't know it until I experienced it.  As they say, the only way out is through.  You can do this!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #8 on: January 24, 2022, 12:52:43 am »
Thanks everybody for your tips.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #9 on: January 24, 2022, 05:13:25 am »
Dom, you keep kindling yourself by doing a C/T all the time.  It sounds like it's making you very sick.  Nothing will get better until you make changes with the way you are taking the Restoril.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.